Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling shaking and tightness on chest. How to take the medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
I think I want to up the medication. I still feel the shaking in my chest. Tightening also.When do I take the Medication, all at once or divided portions?
Will this make me more tired? I went a couple of days not being too bad and then it worsens. Hate this feeling. Just doing daily chores is a big job, not normal for me.

Posted Mon, 6 May 2013 in Lung and Chest disorders
Answered by Dr. Sundar Gnanavel 21 minutes later
Thanks for your query. The symptoms you report of anxiety symptoms lethargy and easy fatiguability can be part of both anxiety as well as depressive disorders. Hence you would require a psychiatric evaluation for both these disorders. The treatment include drugs like ssri as well as psychotherapy techniques like cbt or cognitive behavioural therapy. Hence I would suggest an urgent psychiatric evaluation. Wish you good health.
Dr Sundar
Above answer was peer-reviewed by
Follow-up: Feeling shaking and tightness on chest. How to take the medicine? 4 hours later
The Doctor I spoke with a few days ago said up the meds by 20mg. What do you think about that? I feel like doing that to start off with. Hopefully that will help me out. Some days are worse than others. A real pain to deal with. I guess just frustrating. I think that is what I would like to do. What is your opinion?
Answered by Dr. Sundar Gnanavel 14 hours later
I would suggest you go with your physician's advise to hike the dosage of medication. Symptom control does take a bit of time. All the best.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor